# SDR IPXA2025091625213

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 108,020 hours, 22,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0960
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

DURING PDC, FOUND ŒEMERGENCY LIGHT BATTERY 1 LOW?, DURING TEST OF EMERGENCY LIGHTING POWER SUPPLY.   R & R IAW AMM 33-51-01/401. LIGHTING CHECKS SERVICEABLE IAW AMM 33-51-01/501.
